advertisement
Question
Posted by: YENNIE | 2007/06/12

THIN HAIR

Dear Doc
I.m diabetic and is using glucophage.My hair is becoming very thin and it is almost like if i am becoming bold.I know Diabetes has something to do with my condition but is there some sort of supplement or shampoo or anything i can use to thickens my hair.Please help because i am very ashame of my situation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Yennie
Try Nu-hair supplements, ask your doctor to check your estrogen, thyroid and iron blood levels.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement